# SDR USAA2013061000034

- Difficulty date: May 13, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 3 HINGE FITTING OF RUDDER AT VERTICAL STABILIZER STA. 2279, RIB 5. REPLACED NR 3 HINGE ARM FITTING OF RUDDER IAW SRM 51-72-11 & AMM 55-36-41.
